Couldn't find what you looking for?

TRY OUR SEARCH!

DOES THE HBP DRUG MAXIDE CAUSE HAIR LOSS?

Loading...

Maxide is a common misspelling of Maxzide. Maxzide (triamterene-HCTZ) is commonly prescribed to treat fluid retention (edema) and high blood pressure (hypertension). It is a diuretic.

It will not cause hair loss.
Reply

Loading...

It is rare for Dyazide to cause hair loss. Ask to be switched to Spironolactone as your diuretic. It not only works to lower blood pressure as a diuretic but it helps prevent thinning of hair. Spironolactone in the range of 100 to 200 mg per day is used to treat women with too much facial hair, ACNE in young women, and androgenetic hair loss of the scalp hair.
HCTZ generally does not cause hair loss whereas just plain CTZ does (chlorothiazide)

In the meantime try using 5 minoxididl once a day every morning on the top of our head just before combing and going out.


Drug-induced hirsutism ( drugs which cause increased facial hair also cause hair loss)

Many drugs can induce hirsutism, both generalized and localized. These agents, too, are divided into those that have androgenic activity and those that have nonandrogenic activity (1).

Commonly used drugs that have androgenic activity are testosterone, dehydroepiandrosterone sulfate (DHEAS), danazol (Danocrine), corticotropin, high-dose corticosteroids, metyrapone (Metopirone), phenothiazine derivatives, anabolic steroids, androgenic progestin, and acetazolamide (Dazamide, Diamox).

Common nonandrogenic drugs that can cause hirsutism include cyclosporine (Neoral, Sandimmune, SangCya), phenytoin (Dilantin), diazoxide (Hyperstat IV), triamterene-hydrochlorothiazide (Dyazide
Reply

Loading...